Discussions By Condition: Repiratory conditions

Coughing up blood

Posted In: Repiratory conditions 1 Replies
  • Posted By: Anonymous
  • October 5, 2006
  • 00:42 AM

I am taking diet pills, can this be related to me caughing up blood?

Reply Flag this Discussion

1 Replies:

  • Yes, they will among other things, tear up your stomach lining. What did your MD say when you told them?
    Anonymous 42,789 Replies
    • October 11, 2006
    • 06:14 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?